# SDR C2XA09TY237

- Difficulty date: September 17, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 21,992 hours, 16,683 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 14575001405
- Part serial: NC0643
- Condition: Corroded
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN C-CHECK AND INSPECTION FOUND CORROSION IN TWO HOLES ON THE NR 2  ENGINE INLET.  MAINTENANCE REAMED THE HOLES AND INSTALL BUSHINGS TO REMOVE THE CORROSION.  ALL WORK WAS ACCOMPLISHED IAW EC5420-01158 AND WILL BE RELEASED AT THE END OF THE CHECK.
